Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Itchy, is it safe to treat it with benadryl ?

I was diagnosed with Hepatitis A a week ago, my symptoms began two weeks ago, I have had a rash develop on my body and am treating it with benadryl. My doctor just recommended bed rest before I got the hives. Is this new symptom also from the hepatitis and is it safe to treat it with benadryl ?
Asked On : Tue, 1 Jun 2010
Answers:  1 Views:  553
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Thanks for the query

Benadryl is a cough syrup and it is inadequate to treat hives.
Please take tab levocet 10 mg at night for a week
U need bed rest and healthy food to treat hep a

Have a healthy life
Answered: Sat, 10 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor